# SDR SWAA2017040512916

- Difficulty date: March 30, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 40,489 hours, 19,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 6567380
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE EMERGENCY LIGHT LENS LOOSE.  R & R THE LENS IAW AMM & MT.
